# SDR DXTA200803094

- Difficulty date: June 3, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N123QS
- Make and model: Beech 400A
- Aircraft serial: RK486
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE PEDAL WILL GO ALL THE WAY TO THE FLOOR ON BOTH SIDES OF COCKPIT. PERFORMED BRAKE BLEEDING PROCEDURES ON LT SIDE IAW MM 32-40-00.  OPS CHECK SATISFACTORY.
